# SDR ASAA2021080235570

- Difficulty date: July 20, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8 hours, 7 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 500d-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STRUCTURE, TRANSITION PANEL CORRODED AT UPPER SURFACE AT APPROX. LBL-24 BETWEEN BS 500D AND 5001.     DOT:H394 GROUNDED - YES. EVALUATION OF L/H TRANSITION PANEL FROM BS 500 G TO 500I IAW B737-900ER SRM 53-00-53-1A-2 ORIGINAL MATERIAL THIKS AS .040 PRE BAC PROFILE DWD BAC1496-444. .002 MATS REMOVED, .038 MATE REMAINING. FOUND TO BE WITHIN LIMITS IAW B737-900ER SRM 53-00-53-1A-2 FIG 103 DETAIL 0". EVALUATED L/H TRANSITION PANEL FROM 500D TO 500G +10 IAW B737-900ER SRM 53-00-53-1A-2 ORIGINAL MATL THKS .040 PER BAC PROFILE DWG BAC 494-444 .008 MAT'L REMOVED, .032 REMAINING, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-01A-2. REMOVED DAMAGED SECTION AND ADDED SPLICE IAW B737-900ER SRM53-00-53-2R-5 ALODINED AND PRIMED IAW B737-900ER AMM 51-21-41 AND AMM 51-21-72      REMOVED DOT #H394
